# SDR USAASB00157

- Difficulty date: June 5, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 106120917
- Condition: Failed
- Location: E/E Bay
- Part time: 26,977 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: G, A

## Discrepancy

MKE - FLT 891 - ON CLIMB-OUT, THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED.  CAPT TOOK OVER FOR THE FIRST OFFICER, WHO WAS FLYING THE A/C, AND THE FIRST OFFICER WENT THROUGH THE QUICK REFERENCE HANDBOOK PROCEDURES.  SWITCHED TO STANDBY SYSTEM AND CABIN WENT TO 10,000 FT WITH WARNING HORN SOUNDING.  OXYGEN MASKS DROPPED WHEN A/C WAS APPROX AT 12,000 FT.  SWITCHED TO MANUAL CONTROL AND RETURNED TO FIELD AT MKE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERG WAS DECLARED.  MX REMOVED AND REPLACED THE CABIN PRESS CONTROLLER AND THE CABIN PRESSURE SELECTOR PANEL (P/N 711002-5).  OPERATIONAL CHECK NORMAL.  PRESSURIZED A/C.  OPS CHECK GOOD.  REMOVED AND REPLACED PAX OXYGEN BOTTLE AND REPACKED OXYGEN MASKS.  (M)
